# SDR GTIA2017061701996

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N587NL
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 40,489 hours, 17,336 cycles
- System (JASC): 5700 · Wing Structure
- Part: Not Reported
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CORRODED UPPER WING BETWEEN FIB 14 - 15. REPAIRED IAW EO 5721-1719.
